# SDR SWAA2021122754661

- Difficulty date: December 18, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE INTERCOSTAL CRACKED AT BS500B TO BS500C AND S25L.   REMOVED INTERCOSTAL AT FWD CARGO BS 500B TO BS 500C IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED HOLES IAW SRM 51-40-05-0G-0.   OK TO INSTALL INTERCOSTAL.   INSTALLED INTERCOSTAL AT FWD CARGO IAW SRM 51-40-02-0G-0.
